# SDR TWAA9913401

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH TO STL, THE LT ENGINE FLAMED OUT.  AFTER EXTENSIVE CHECKS, REPLACED THE ENGINE FUEL CONTROL (P/N 769606-11) AND THE ENGINE FUEL PUMP (P/N 384301-3).  CHECK-C 2-6-99 MCI.
